# SDR ASAA2013032794298

- Difficulty date: March 27, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 23,633 hours, 7,057 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Unknown
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF INOPERATIVE.  PERFORMED HF COMMUNICATION SYS TEST REF MM 23-11-00-730-801.  NO FAULTS NOTED.  PERFORMED HF COMMUNICATION SYS OPS TEST REF MM 23-11-00-710-801. NO FAULTS NOTED.  SIGNIFICANT GROUND SYS VERIFICATION SUCCESSFUL.  NO HISTORY FOR 90 DAYS.
